Please use this identifier to cite or link to this item:
Title: Logistic - stochastic growth and patchy distributions in the sea
Authors: Rodríguez Mielgo, César
Pacheco Castelao, José Miguel 
Keywords: Ecología
Modelos matemáticos
Issue Date: 1991
Journal: Revista de la Academia Canaria de Ciencias 
Abstract: Patchiness is the name given to a heterogeneous, unequal, spatial distribution of many populations. A simple mathematical model to explain the temporal evolution of patch sizes is built. The model introduces random parameters in a basic differential equation which rules the logistic growth of patch sizes thus obtaining a stochastic differential equation whose associated Fokker-Planck equation is solved afterwards.
ISSN: 1130-4723
Source: Revista de la Academia Canaria de Ciencias [ISSN 1130-4723], v. 3 (1), p. 75-85
Appears in Collections:Artículos
Adobe PDF (708,86 kB)
Show full item record

Page view(s)

checked on Jun 12, 2021


checked on Jun 12, 2021

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.